NONEXISTENCE OF GLOBAL SOLUTIONS OF SOME NONLINEAR ULTRA-PARABOLIC EQUATIONS ON THE HEISENBERG GROUP

Main Article Content

LAMAIRIA ABD ELHAKIM
HAOUAM KAMEL

Abstract

This article provides sufficient conditions for non existence Global weak solutions for non-local and non-linear equivalent equations on HN × (0,∞) × (0,∞), where HN is the Heisenberg group. Our method of proof relies on a suitable choice of a test function and the weak formulation approach of the sought for solutions.

Keywords:
Timoshenko system, second sound well-posedness, exponential stability, distributed delay.

Article Details

How to Cite
ELHAKIM, L. A., & KAMEL, H. (2020). NONEXISTENCE OF GLOBAL SOLUTIONS OF SOME NONLINEAR ULTRA-PARABOLIC EQUATIONS ON THE HEISENBERG GROUP. Asian Journal of Mathematics and Computer Research, 27(2), 21-35. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/5117
Section
Original Research Article

References

Podlubny I. “Fractional differential Equations.” Math. Sci. Energ, Academic Press, New York. ;198.

Kerbal S, Kirane M. Nonexistence results for the cauchy problem for nonlinear ultraparabolic equations. Abstract and Applied Analysis. 2011; (2011).

Lanconelli E, Uguzzoni F. Asymptotic behaviour and nonexistence theorems for semilinear Dirichlet problems involving critical exponent on unbounded domains of the Heisenberg group, Boll. Un. Math. Ital. 1998;8:139-168.

Podlubny E. Fractional differential equations, Asymptotic behaviour and nonexistence theorems for semilinear Dirichlet problems involving critical exponent on unbounded domains of the Heisenberg group. Math. Sci. Engrg., Academin Press, New York. 1999;198.

Garofalo N, Lanconelli E. Existence and nonexistence results for semilinear equations on the Heisenberg Group. Indiana Univ. Math. J. 1992;41:71-97.

Pohozaev SI, Véron L. Apriori estimates and blow-up of solutions of semilinear inequalities on the Heisenberg-group. Manuscripta Math. 1:85-99.

Walter W. Parabolic differential equations and inequalities with several time variables. Mathematische Zeitschrift. 1986;191(2):319-323.

Diego Chamorro. Inégalités de Gagliardo-Nirenberg précisées sur le groupe de Heisenberg.

Mathématiques [math]. École normale supérieure de Cachan - ENS Cachan; 2006. Français. ”tel-00132135”.

El Hamidi A, Kirane M. Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group, Abstract and Applied Analysis 2004;2004(2):155-164.

Haouam K, Nacer-Eddine Hamri , François Hamel. Existence et non-existence de solutions des équations différentielles fractionnaires, Constantine; 2007.

Ju N. The maximum principle and the global attractor for the dissipative 2D quasi geostrophic equations. Communications in Pure and Applied Analysis. 2005;161-181.

Pokhozhaev SI. Nonexistence of global solutions of nonlinear evolution equations. Differential Equations. 2013;49(5):599-606.

Stefan G. Samko Rostov State University, Russia ; Anatoly A. Kilbas Belorussian State University, Minsk, Belarus ; Oleg I. Marichev Belorussian StaJe University, Minsk, Belarus Fractional Integrals and Derivatives-Theory and Applications .

K.Haouam, Existence et Non-Existence de solutions des ´equations diff´erentielles fractionnaires; Constantine